| Model Number |
FB-56D-1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The subject device was not been returned to olympus medical systems corp (omsc).Omsc could not review the service and manufacturing record because the serial number was not provided from the facility.The malfunction of the subject device concerning this case has not been reported.The exact cause could not be determined.
Event or Problem Description
Olympus medical systems corp.(omsc) received a literature title "steep infundibulopelvic angle as a new risk factor for flexible ureteroscope damage and complicated postoperative course." the literature reported the result of 381 cases of the flexible ureteroscopy (furs) procedures using an olympus model urf-v (ureteroscope) and fb-56d-1 (biopsy forceps) between september 2013 and march 2017.In the subject procedures, the following cases reportedly occurred.4 bleeding complication cases.27 urinary tract infection cases.5 perforation cases of the upper urinary tract.2 pneumonia cases.2 unknown complications.Based on the available information, a direct relationship between the subject devices and the observed reported adverse events could not be determined.According to the number of accidental symptoms and the number of olympus devices used for the procedures, omsc is submitting 10 medical device reports.This report is 2nd of 10 reports for urinary tract infection and fb-56d-1.